Rheumatology Book

//fpnotebook.com/

Drug-induced Lupus

Aka: Drug-induced Lupus, Drug Induced Lupus, Systemic Lupus Secondary to Medication, Medication Causes of Systemic Lupus Erythematosus
  1. See Also
    1. Systemic Lupus Erythematosus
  2. Causes
    1. More than 80 drugs associated (first described in 1945 related to sulfadiazine)
    2. Hydralazine (most common cause)
    3. Procainamide
    4. Isoniazid
    5. Minocycline
    6. Terbinafine
    7. Phenytoin (Dilantin)
    8. Ethosuximide
    9. D-Penicillamine
    10. Proton Pump Inhibitors
    11. Beta Blockers
  3. Symptoms (following causative medication use)
    1. See Systemic Lupus Erythematosus
    2. Arthralgias
    3. Rash
    4. Serositis
    5. Hematologic abnormalities
  4. Labs
    1. Screening indicated for causative medication use and symptoms suggestive of SLE (see above)
      1. ANA Titer
    2. Confirmatory testing if positive ANA titer
      1. Antihistone Antibody
        1. Test Sensitivity in Drug Induced Lupus: 95%
        2. Test Specificity in Drug Induced Lupus: >90%
  5. Prognosis
    1. Symptoms often recede with stopping causative agent
    2. Rarely life threatening
  6. References
    1. Ali (2018) Am Fam Physician 98(3): 164-70 [PubMed]
    2. Antonov (2004) Clin Dermatol 22(2): 157-66 [PubMed]

Drug-induced lupus erythematosus (C0263591)

Definition (NCI) An autoimmune disorder, similar to systemic lupus erythematosus, that is caused by certain drugs.
Concepts Pathologic Function (T046)
ICD10 M32.0
SnomedCT 201436003, 80258006
English Drug-ind systemic lupus eryth, drug induced systemic lupus erythematosus, drug induced systemic lupus erythematosus (diagnosis), drug-induced lupus, lupus drug induced, lupus drug-induced, drug induced lupus, drug induced lupus erythematosus, Drug Induced Lupus, Drug Induced Lupus Erythematosus, Drug-induced systemic lupus erythematosus, Drug-induced lupus erythematosus, Drug-induced lupus erythematosus (disorder), Drug-induced systemic lupus erythematosus (disorder), SLE; drug, drug; SLE, Drug-induced lupus erythematosus, NOS
Dutch geneesmiddelgeïnduceerde lupus erythematosus, LED; geneesmiddel, geneesmiddel; LED, Door geneesmiddel geïnduceerde lupus erythematodes disseminatus [LED]
French Lupus érythémateux d'origine médicamenteuse
German von Arzneimitteln verursachter Lupus erythematosus, Arzneimittelinduzierter systemischer Lupus erythematodes
Italian Lupus eritematoso da farmaci
Portuguese Lúpus eritematoso farmacoinduzido
Spanish Lupus eritematoso inducido por fármacos, lupus eritematoso farmacógeno, lupus eritematoso medicamentoso (trastorno), lupus eritematoso medicamentoso, lupus eritematoso sistémico medicamentoso (trastorno), lupus eritematoso sistémico medicamentoso
Japanese 薬剤誘発性エリテマトーデス, ヤクザイユウハツセイエリテマトーデス
Czech Léky vyvolaný lupus erytematosus
Korean 약물 유발성 전신 홍반성 루푸스
Hungarian Gyógyszer-által kiváltott lupus erythematosus
Sources
Derived from the NIH UMLS (Unified Medical Language System)


You are currently viewing the original 'fpnotebook.com\legacy' version of this website. Internet Explorer 8.0 and older will automatically be redirected to this legacy version.

If you are using a modern web browser, you may instead navigate to the newer desktop version of fpnotebook. Another, mobile version is also available which should function on both newer and older web browsers.

Please Contact Me as you run across problems with any of these versions on the website.

Navigation Tree